# SDR ASOA20120328045T

- Difficulty date: March 20, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 792
- Aircraft time: 24,076 hours, 12,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14526437001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OMEGA BEAM CORRODED AT FRAME 57 RT.  BLENDED OUT CORROSION, OUT OF MFG'S LIMITS.  R & R DIGITAL RECESS.
